RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, номер 1, страницы 7–23 (Mi basm406)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Belousov's theorem and the quantum Yang–Baxter equation

Jonathan D. H. Smith

Dept. of Math., Iowa State Univ., Ames, IA 50011, U.S.A.

Аннотация: Quantum quasigroups are self-dual objects that provide a general framework for the nonassociative extension of quantum group techniques. Within this context, the classical theorem of Belousov on the isotopy of distributive quasigroups and commutative Moufang loops is reinterpreted to yield solutions of the quantum Yang–Baxter equation. A new concept of principal bimagma isotopy is introduced.

Ключевые слова и фразы: Belousov theorem, quasigroup, loop, quantum Yang–Baxter equation, quantum quasigroup, distributive, isotopy.

Полный текст: PDF файл (173 kB)
Список литературы: PDF файл   HTML файл
MSC: 20N05, 16T25
Поступила в редакцию: 23.08.2015
Язык публикации: английский

Образец цитирования: Jonathan D. H. Smith, “Belousov's theorem and the quantum Yang–Baxter equation”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 1, 7–23

Цитирование в формате AMSBIB
\RBibitem{Smi16}
\by Jonathan~D.~H.~Smith
\paper Belousov's theorem and the quantum Yang--Baxter equation
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2016
\issue 1
\pages 7--23
\mathnet{http://mi.mathnet.ru/basm406}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/basm406
  • http://mi.mathnet.ru/rus/basm/y2016/i1/p7

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Yu. M. Movsisyan, “Hyperidentities and related concepts, II”, Armen. J. Math., 10:4 (2018), 1–85  mathscinet  isi
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Просмотров:
    Эта страница:76
    Полный текст:29
    Литература:15
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020